Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Toeplitz and Wiener-Hopf operators in $H^\infty +C$


Author: R. G. Douglas
Journal: Bull. Amer. Math. Soc. 74 (1968), 895-899
DOI: https://doi.org/10.1090/S0002-9904-1968-12071-3
MathSciNet review: 0229070
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. V. Atkinson, The normal solubility of linear equations in normed spaces, Mat. Sb. 28 (70) (1951), 3-14. (Russian) MR 42059
  • 2. L. A. Coburn, Weyl's theorem for nonnormal operators, Michigan Math. J. 13 (1966), 285-288. MR 201969
  • 3. L. A. Coburn, The C, Bull. Amer. Math. Soc. 73 (1967), 722-726. MR 213906
  • 4. A. Devinatz, Toeplitz operators on H, Trans. Amer. Math. Soc. 112 (1964), 304-317. MR 163174
  • 5. A. Devinatz, "On Wiener-Hopf operators" in Functional analysis, edited by B. Gelbaum, Thompson, Washington, D. C., 1967. MR 223826
  • 6. R. G. Douglas, On the spectrum of a class of Toeplitz operators, J. Math. Mech. (to appear). MR 239442
  • 7. I. C. Gohberg and M. G. Kreĭn, Systems of integral equations on the half-line with kernels depending on the difference of the arguments, Uspehi Mat. Nauk 13 (1958), No. 2 (80), 3-72; English transl., Amer. Math. Soc. Transl. (2) 14 (1960), 217-287. MR 102720
  • 8. K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 133008
  • 9. D. E. Sarason, Generalized interpolation on H, Trans. Amer. Math. Soc. 127 (1967), 179-203. MR 208383
  • 10. H. Widom, "Toeplitz matrices" in Studies in real and complex analysis, Math. Assoc. Amer., Buffalo, N. Y., and Prentice-Hall, Englewood Cliffs, N. J., 1965.
  • 11. H. Widom, Toeplitz operators on H, Pacific. J. Math. 19 (1966), 573-582. MR 201982
  • 12. A. Wintner, Zur Theorie der beschränkten Bilinearformen, Math. Z. 30 (1929), 228-282. MR 1545057


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12071-3

American Mathematical Society